Skip Ribbon Commands
Skip to main content
   YU Faculty Websites>>  Dr. Ahmad Juma Al-Salman Sign In
Use SHIFT+ENTER to open the menu (new window).
  
  
  
  
  
  
  
Marcinkiewicz functions with hardy space kernelsAhmad Al-Salman Math. Inequal. Appl.  2 (21) (2018), 553-567.Element d.o.o. publishing house2018
A class of parabolic maximal functionsShakkah, G. and Al-Salman, A.Commun. Math. Anal.19 (2016), No. 2, pp. 1-31.MATHEMATICAL RESEARCH PUBLISHERS 2016
CERTAIN L p BOUNDS FOR ROUGH SINGULAR INTEGRALSKHADIJA AL -BALUSHI AND AHMAD AL -SALMANJournal of Mathematical InequalitiesVolume 8, Number 4, 803–822Element d.o.o.2014
A class of Marcinkiewicz type integral operatorsAl-Salman, A.Commun. Math. Anal.13, No. 2, pp. 56-81.MATHEMATICAL RESEARCH PUBLISHERS 2012
A new charactarization of periodic solutions in periodic difference equationsAl-Salman, A., AlSharawi , Z.Chaos, Solitons & FractalsVolume 44, Pages 921-928.ELSEVIER2011
On Integrals and Sums Involving Special FunctionsAl-Salman, A., Al-Jarrah, A., Mohamed Ben Haj RhoumaMissouri J. Math. Sci. Volume 23, Issue 2, 123-141.Central Missouri State University * Department of Mathematics and Computer Science2011
On the L² boundedness of parametric Marcinkiewicz integral operatorAl-Salman, A.J. Math. Anal. Appl. Volume 375, Issue 2, 745-752.Academic Press2011
Parabolic Marcinkiewicz Integrals Along Surfaces On Product DomainsAl-Salman, A. Acta Math. Sinica. English Series Volume 27, Number 1, 1-18.Springer2011
  A  note on parabolic Marcinkiewicz integrals along surfacesAl-Salman, A.Proc. A. Razmadze Math. Inst.  154, 21-36.Sakartvelos Metsnierebata Akademia2010
Maximal functions associated to surfaces of revolution on product domains.Al-Salman, A. J. Math. Anal. Appl. 351, 43-56.Academic Press2009
Maximal functions along surfaces on product domains. Al-Salman, A.Anal. Math.34, no. 3, 163--175.Akademiai Kiado Rt.2008
Rough maximal functions supported by subvarietiesAl-Salman, A. J. Operator Theory59, no. 2, 263--275.Academia Romana * Institutul de Matematica2008
On the L^p boundedness of rough parametric Marcinkiewicz functionsAl-Salman, A, Al-Qassem, H.J. Inequal. Pure and Appl. Math8(4), Art. 108, 8pp.Victoria University * School of Computer Sciences and Mathematics2007
Towards a well-defined medianAl-Salman, A., Hajja, M.,J. Math. Inequ. 1(1), 23-30.Element d.o.o.2007
A class of maximal functions with oscillating kernelsAl-Salman, A.Acta Math. Sinica. English Series. Vol. 23, No. 11, pp. 2003-2016.Springer2007
Fractional integral operators with bessel type kernelsAl-Salman, A., Al-Jarrah, A. Italian. J. Pure and App. Math-N. 22, (49-58).Forum Editrice Universitaria Udinese2007
 Rough Marcinkiewicz integrals on product spacesAl-Salman, A. International Mathematical Forum 2, no. 23, 1119-1128.Hikari Ltd.2007
On a class of singular integral operators with rough kernelsAl-Salman, A. Canad. Math. Bull. Vol. 49 (1), 3-10.University of Toronto Press * Journals Division2006
A class of maximal functions associated to surfaces of revolutionAl-Salman, A. Proc. A. Razmadze Math. Inst. 140, 1-7.Sakartvelos Metsnierebata Akademia2006
Certain weighted L^{p} bounds for the functions of MarcinkiewiczAl-Salman, A Southeast Asian Bulletin of Mathematics 30: 609--620.Springer Hong-Kong Ltd.2006
A unifying approach for certain class of maximal functionsAl-Salman, A. Journal of Inequalities and ApplicationsVol. 2006, Article ID 56272, 17 pagesSpringerOpen2006
Singular integrals on product domainsAl-Salman, A, Al-Qassem, H., Pan, Y. Indiana Univ. Math. J. Vol 55, No. 1, 369-387.Indiana University * Department of Mathematics2006
Marcinkiewicz functions along flat surfaces with hardy space kernelsAl-Salman, A.J. Integral Equations Appl. 17 (4), 357-373.Rocky Mountain Mathematics Consortium2005
 Rough maximal oscillatory singular integral operatorsAl-Salman, A. Fract. Calc. Appl. Anal.  Vol 8, No. 3, 233-246.Bulgarska Akademiya na Naukite * Institute of Mathematics and Informatics2005
Maximal operators with rough kernels on product domains Al-Salman, A.J. Math. Anal. Appl. 311, 338-351.Academic Press2005
On Marcinkiewicz integrals along flat surfacesAl-Salman, A. Turk J. Math. 29, 111-120.Scientific and Technical Research Council of Turkey - TUBITAK2005
Maximal oscillatory singular integrals with kernels in LlogL(Sⁿ⁻¹)Al-Salman, A. Turk J. Math.29, 259-274.Scientific and Technical Research Council of Turkey - TUBITAK2005
 On rough singular integrals along surfaces on product domainsAl-Salman, A., Al-Jarrah, A. Turk J. Math. 29, 275-286.Scientific and Technical Research Council of Turkey - TUBITAK2005
Rough singular integrals with kernels supported by submanifolds of finite typeAl-Qassem, H., Al-Salman, A., Pan, Y. Asian J. Math.9 (1), 19-29.International Press2005
On maximal functions with rough kernels In L(logL)^{1/2}(Sⁿ⁻¹)Al-Salman, A.Collect. Math. 56, 1, 47-56.Springer Italia Srl2005
1 - 30Next